Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Reactive arthritis-knee pain in typhoid fever

i suffered from typhoid fever three weeks back and from after the recovery from the fever i have developed swelling of the right knee, which is very painful. docs put me on steroids also but the pain and swelling not going. from past three months it is still there. will the reactive arthrits will affect me life long
Asked On : Sat, 19 Sep 2009
Answers:  4 Views:  1555
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

The acute symptoms of reactive arthritis take little long time than usual arthralgia.It varies from 6 to 12 months though the pain is mild. The person usually get back to his / her activities within 2 to 6 months of initial pain and swelling. The reactive arthritis evolve into chronic arthritis in only 20 percent of people after 12 months. There is a possibility of reappearance of symptoms after the initial symptoms subside. I suggest you to take care of the symptoms with regular visits to a General physician / Orthopedician.

Answered: Sun, 20 Sep 2009
  User's Response
I had typhoid fever 1yr ago. at the time of typhoid fever i use to get lot of joint pain and arthritis. after attack of typhoid fever. the joint pain subsided, but it took almost 3 months for me to recovery.
Answered: Sun, 11 Oct 2009
  User's Response

I also suffered from Typhoid two months back and I had developed swelling on both my knees after recovering. When I consulted the docs, they gave me the painkillers and told me to take the aayurvedic panchkarma therepy. It gave me relief and the pain reduced but the swelling is still there thuogh it is reduced a bit. What should I do? 

Answered: Mon, 5 Oct 2009
  User's Response
Some times typhoid fever do cause join tpain. You need to see a good orthopdician and take the treatment. it will be fine.
Answered: Mon, 12 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor